Hi. I am having stomach upset issue. Dont have loose motion but went for around thre to 4 times today. And slight cramps are also there. Yesterday had biryani. Have taken metrogyl 400 one tablet till now
Like the answers? Chat privately with the doctor of your choice
Hello, I understand your problem. Your stomach might be upset because of the Brian I had the last day. For.you need to avoid spicy, fried, bananas, sour foods, stored foods, etc. And continue the tablet you were taking for this for 3 more days and for 3 Times a day. And you need to have soft diet with yoghurt, fresh fruit juices, soups, salads for 1 week. Next time whenever you're having food out.aide make sure that it is freshly made. Take care thank you
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.